BibTeX records: Arthur D. Szlam

download as .bib file

@article{DBLP:journals/jmlr/SzlamMC08,
  author    = {Arthur D. Szlam and
               Mauro Maggioni and
               Ronald R. Coifman},
  title     = {Regularization on Graphs with Function-adapted Diffusion Processes},
  journal   = {J. Mach. Learn. Res.},
  volume    = {9},
  pages     = {1711--1739},
  year      = {2008},
  url       = {https://dl.acm.org/citation.cfm?id=1442788},
  timestamp = {Wed, 10 Jul 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jmlr/SzlamMC08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jct/Szlam01,
  author    = {Arthur D. Szlam},
  title     = {Monochromatic Translates of Configurations in the Plane},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {93},
  number    = {1},
  pages     = {173--176},
  year      = {2001},
  url       = {https://doi.org/10.1006/jcta.2000.3065},
  doi       = {10.1006/jcta.2000.3065},
  timestamp = {Tue, 16 Feb 2021 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jct/Szlam01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics